# SDR C2XA97IA277

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12015997003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT FORWARD SIDEWALL SEAT TRACK CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK IAW EMB 120 MM 53-01-05.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
